# SDR CALA2011100400642

- Difficulty date: October 4, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 50,583 hours, 11,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 00060430060
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- EA 4700-01015 OP14 FIG 19 STEP 3 AND 4 2 COUNTERSINK FASTENERS UNDER BRACKET P/N 012N0067-8 HAS A KNIFE EDGE CONDITION REPAIRED REF EC/RA 5300-01344 PLACED ON DIP INSPECT SKIN REPAIR PER EA 5300-01344 PRIOR TO 50,000 FLT CYCS AND REINSPECT REPAIR EVERY 3,000 FLT CYCS THEREAFTER.  ACCOMPLISH INSPECTION OF THE SKIN DOUBLER REPAIR, PER THE REQUIREMENTS IN ECRA 5300-01344 REV C, PART 2, PRIOR TO 50,000 TOTAL FLIGHT CYCLES AND REPEAT EVERY 3,000 FLIGHT CYCLES THEREAFTER.
